Cookies?
Library Header Image
LSE Research Online LSE Library Services

Consistent estimation of a general nonparametric regression function in time series

Linton, Oliver and Sancetta, Alessio (2009) Consistent estimation of a general nonparametric regression function in time series. Journal of Econometrics, 152 (1). pp. 70-78. ISSN 0304-4076

Full text not available from this repository.

Abstract

We propose an estimator of the conditional distribution of Xt|Xt−1,Xt−2,…, and the corresponding regression function where the conditioning set is of infinite order. We establish consistency of our estimator under stationarity and ergodicity conditions plus a mild smoothness condition.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2009 Elsevier
Library of Congress subject classification: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 06 Apr 2011 15:28
URL: http://eprints.lse.ac.uk/30259/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only